Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

 

Volume 14  Number 7  (2018)

 

Contents

 

The Performance Evaluation of Mathematical Models for Predicting MAD-GSR in Egypt

pp. 897-918

Zahraa E. Mohamed, R. M. Farouk and Hussein H. Saleh

 

Bi-Pendant Domination in Graphs

pp. 919925

Purushothama S., Puttaswamy and Nayaka S. R.

 

Study on Single Server Queuing Model Using DSW Algorithm with Heptagonal and Octagonal Fuzzy Number

pp. 927-936

S. Shanmugasundaram and K.Thamilselvi

 

On The Independent Domination Edge Lift Stable Trees

pp. 937942

Sharada B., Nayaka S.R. and Puttaswamy

 

FZBounded Modules

pp. 943-953

Buthainah N. Shihab

 

Intuitionistic Fuzzy G*P-Closed Sets

pp. 955-975

Jyoti Pandey Bajpai and S.S. Thakur

 

Topics on return probability on locally compact groups

pp. 977987

Mohammed Barmaki and Driss Gretete

 

Dissipative Numerical Method for an Euler-Bernoulli Beam with Rigid Body

pp. 9891010

Ben B. J. Siriki and Adama Coulibaly

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact